# SDR AALA20160724005

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 7,865 hours, 3,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 143702
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 11WL FAILED TEST.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED UNIT IAW AMM 33-51-88. CIDS TEST NORMAL.
